# SDR UIEA2016030900132

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,489 hours, 16,602 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Not Reported
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNSUCCESSFUL COLD SOAK APU START.  THREE ATTEMPTS AT FL 370 & -62Â°C SAT.  NOTED BY MX, APU OPERATIONS CHECKED NORMAL ON GND IAW AMM 49-11-00.  MDDR 64843 MEL 25-AP-01 REMAINS OPEN.
